Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 23, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 8, 2007, 2:38 PM CDT for Karnes County, Texas. It took effect at Jul 8, 2007, 4:56 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2007, 2:38 PM CDT (19:38 UTC)
- In effect from
- Jul 8, 2007, 4:56 PM CDT
- Expired
- Jul 9, 2007, 8:37 AM CDT
- In force
- 16 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cibolo Creek near Falls City (FCTT2).
- Action stage
- 6 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 081938
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 PM CDT SUN JUL 08 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
CIBOLO CREEK
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC255-090738-
/X.NEW.KEWX.FL.W.0023.070708T2156Z-070709T1348Z/
/FCTT2.1.ER.070708T2156Z.070709T0000Z.070709T0148Z.NO/
238 PM CDT SUN JUL 08 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:15 PM SUNDAY THE STAGE WAS 16.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
TO NEAR 17.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE TONIGHT.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING OF CROP AND PASTURELAND DAMAGES
IRRIGATION PUMPS AND ANY EQUIPMENT NEAR THE CHANNEL. LIVESTOCK ARE CUT OFF IN
LOW AREAS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
FALLS CITY 6 17 16.2 SUN 02 PM 12.3 3.7 3.0 2.9 2.8
$$2 follow-up statements
000
WGUS44 KEWX 090126
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT SUN JUL 08 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
CIBOLO CREEK
ISOLATED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC255-090926-
/X.EXT.KEWX.FL.W.0023.000000T0000Z-070710T1243Z/
/FCTT2.2.ER.070708T2123Z.070709T1200Z.070710T0043Z.NO/
826 PM CDT SUN JUL 08 2007
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM SUNDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE TO AROUND 22 FEET MONDAY MORNING.
* IMPACT...AT 21.0 FEET LIVESTOCK ARE CUT OFF AND POTENTIALLY
DROWNED IN LOW AREAS BELOW STOCKDALE TO BELOW PANNA MARIA.
LOWER AREAS OF GOLIAD STATE PARK DOWNSTREAM FLOOD.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
FALLS CITY 6 17 18.1 SUN 08 PM 21.3 11.8 2.8 2.9 2.8
$$000
WGUS84 KEWX 091337
FLSEWX
TXC255-092137-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 AM CDT MON JUL 09 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
CIBOLO CREEK AT FALLS CITY...
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC255-091407-
/X.CAN.KEWX.FL.W.0023.000000T0000Z-070710T1243Z/
/FCTT2.1.ER.070708T2123Z.070709T0745Z.070709T0924Z.NO/
837 AM CDT MON JUL 09 2007
THE FLOOD WARNING IS CANCELLED FOR
THE CIBOLO CREEK AT FALLS CITY...
* AT 8 AM MONDAY THE STAGE WAS...12.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FORECAST: THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING
AND WILL CONTINUE TO FALL BELOW BANKFULL STAGE EARLY THIS
EVENING.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
FALLS CITY 6 17 12.7 MON 08 AM 3.7 3.0 2.9 2.8 2.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 8, 12:34 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 8, 12:34 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1234 PM CDT SUN JUL 8 2007 .AVIATION... MVFR CIGS CONTINUE TO HANG IN EXCEPT AT HYI. EXPECT CIGS TO LIFT IN THE NEXT HOUR OR TWO AT OTHER TERMINALS AND REMAIN VFR THROUGH THE AFTERNOON AND EVENING. LOOK FOR MVFR CIGS TO RETURN AROUND O7Z TONIGHT. THEN BACK TO VFR BY AROUND 15Z TOMORROW. && .PREV DISCUSSION... /ISSUED 1139 AM CDT SUN JUL 8 2007/ DISCUSSION... A SLOW TRANSITION TO DRIER WEATHER CONTINUES TO SHOW UP ON FCST SOLUTIONS AND TRENDS FOR THE NEXT FEW DAYS. 700 TO 200 HPA TROF/LOW OVER OKLAHOMA AND NORTH TEXAS THIS MORNING IS FORECAST TO DRIFT EAST TOWARD THE MS VALLEY MONDAY AND LEAVE WEAK 700 TO 200 HPA TROF OVER SOUTH CENTRAL TEXAS MONDAY. THIS WEAK TROF IS FCST TO DRIFT SLOWLY EAST MONDAY NIGHT AND TUESDAY...AS RIDGE ALOFT TO THE WEST TRIES TO BUILD SLIGHTLY EAST ON TUESDAY. BY TUESDAY SOLUTIONS SHOW WEAK TROF JUST TO THE EAST OF SOUTH CENTRAL TEXAS. WITH THESE TYPE OF TRENDS WILL SHOW SOME FORMATION OF SCATTERED SHOWERS OR THUNDERSTORMS AGAIN THIS AFTERNOON...DIMINISHING THIS EVENING. BY EARLY MONDAY MORNING...SOUTHERLY WINDS AND LEFT OVER MARGINAL INSTABILITY MAY CAUSE SOME WDLY SCT EARLY MORNING SHOWERS AGAIN. DURING THE DAY ON MONDAY...WIDELY SCATTERED SHOWER OR THUNDERSTORM ACTIVITY IS EXPECTED TO BE ALONG AND EAST OF A BURNET TO PLEASANTON LINE...WITH HIGHER RAIN CHANCES OVER THE EASTERN MOST COUNTIES OF SOUTH CENTRAL TEXAS. EXPECT ACTIVITY TO DECREASE RAPIDLY MONDAY EVENING. FOR TUESDAY WILL SHOW SCATTERED SHOWERS OVER MAINLY THE EASTERN THIRD OF THE AREA AND DECREASE ACTIVITY BY TUESDAY EVENING. ON WEDNESDAY AND THURSDAY FORECASTS SHOW CONTINUED BUILDING OF RIDGE ALOFT FROM THE WEST AS STORM TRACK TO THE NORTH AND NORTHEAST SLOWLY DRIFTS A LITTLE FURTHER NORTH AND AWAY FROM SOUTH CENTRAL TEXAS. FOR THE FRIDAY THROUGH NEXT SATURDAY AND SUNDAY FORECASTS STILL SHOW WEATHER SYSTEM COMING FROM THE NORTH...AS HIGH ALOFT TEMPORARILY WEAKENS. AFTER THIS WEATHER SYSTEM PASSES TO THE E AND SE...FORECASTS SHOW RIDGE ALOFT BUILDING OVER THE AREA AGAIN IN THE WEEK OF JUL 16 TO 21...INDICATING DRIER AND WARM CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 91 75 93 76 / 20 20 10 20 10 AUSTIN BERGSTROM INTL AIRPORT 73 90 74 92 75 / 20 30 10 20 10 DEL RIO INTL AIRPORT 77 95 77 95 78 / 10 10 10 10 10 SAN ANTONIO INTL AIRPORT 75 90 75 91 76 / 20 20 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/05
Hazardous weather outlook, Jul 8, 5:46 AM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 546 AM CDT SUN JUL 8 2007 TXZ171>173-183>194-202>209-217>225-228-091100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 546 AM CDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAIN FROM SCATTERED THUNDERSTORMS WILL FALL OVER ALREADY SATURATED GROUNDS AND MAY CAUSE MINOR FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:04 PM CDT | Flash Flood Warning | EWX | Williamson | 2 hr |
| Jul 8, 6:45 AM CDT | Flash Flood Warning | EWX | Bandera, Real, Uvalde | 4 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.